# SDR SWAA2023013084635

- Difficulty date: December 22, 2022
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N7744A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33931
- Aircraft time: 51,253 hours, 26,798 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Deteriorated
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED STRIP PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING FROM STA 663 TO STA 887 LT SIDE AT PASSENGER CABIN (3 EA) 2022-691923<[01] FAULT RESOLVED ON OTHER FAULT JOB INSTRUCTION 733-080-00-01 TTG8Q003PXMJ;[02] FAULT RESOLVED ON OTHER FAULT JOB INSTRUCTION 733-080-00-01 TTG8Q003PXMJ
